Sh:1004

Bib entry
@article{Sh:1004,
 author = {Shelah, Saharon},
 title = {{A parallel to the null ideal for inaccessible $\lambda$: Part I}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {56},
 number = {3-4},
 year = {2017},
 pages = {319--383},
 issn = {0933-5846},
 doi = {10.1007/s00153-017-0524-0},
 mrclass = {03E35 (03E55)},
 mrnumber = {3633799},
 mrreviewer = {Chris Lambie-Hanson},
 doi = {10.1007/s00153-017-0524-0},
 note = {\href{https://arxiv.org/abs/1202.5799}{arXiv: 1202.5799}},
 arxiv_number = {1202.5799}
}